question-icon

What causes severe headache with nausea?

default
Posted on Thu, 17 Jul 2014
Question: I am 55 years old. I get headache once in two or three days. When I take DOLO 650 it stops. Again it recurs. Can I continue to take DOLO 650? When there is continuous viewing of computer also I get this headache. When the headache is severe I have nausea.
doctor
Answered by Dr. Anshul Varshney (43 minutes later)
Brief Answer:
Seems to be Migraine. Provide further details

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney.
I understand your concern.
It seems to be either Migraine or Tension type headache.

Give me following details so that I can help you better:
1. Headache is unilateral or bilateral?
2. Any throbbing associated?
3. Any photophobia, phonophobia?
4. How is your sleep?
5. How many times a week do you get this headache and for how much duration does it stays?
6. Any blurring of vision?
7. Any band like sensation over head?

This is my best opinion for you. Reply with above details for a better help.
Stay Healthy

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Anshul Varshney (9 minutes later)
Headache is throbbing. No photophobia etc.Good sleep. Once a week I get it. No blurring of vision. No band like sensation. It is unilateral on the left temple or sometimes at the back of the head.
doctor
Answered by Dr. Anshul Varshney (5 minutes later)
Brief Answer:
Migraine

Detailed Answer:
Dear Friend.

It seems to be Migraine.

I usually advise following in Migraine:

1. To take Tab Flunarizine 10 mg once a day.
2. To take Tab Amitryptilline 10 mg once in night time.
3. To take a combination of Naproxen and Domperidone as on when required basis for pain.
4. Try to fix a schedule of your life. Sleeping 8 hours a day specially on fix time helps a lot.
5. Avoid caffeine, Smoking, Beer, Alcohol, Lemon, Cheese.

I am sure you would be benefitted.

Discuss with your doctor to start you on this treatment.

I would like to hear from you after 1 month, to discuss further treatment modification.

Stay Healthy.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe headache with nausea?

Brief Answer: Seems to be Migraine. Provide further details Detailed Answer: Dear Friend. Welcome to HCM. I am Dr Anshul Varshney. I understand your concern. It seems to be either Migraine or Tension type headache. Give me following details so that I can help you better: 1. Headache is unilateral or bilateral? 2. Any throbbing associated? 3. Any photophobia, phonophobia? 4. How is your sleep? 5. How many times a week do you get this headache and for how much duration does it stays? 6. Any blurring of vision? 7. Any band like sensation over head? This is my best opinion for you. Reply with above details for a better help. Stay Healthy